| Model Number |
7210812S |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the generator had a power supply failure, the power was down.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10.H3, h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed except for cosmetic scratches on lid and bezel.Complaint of power up failure was confirmed.Product failed self test on power up.The complaint was confirmed and the root cause has been determined to be a defective electronic component.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.